Calpol Six Plus Sugar Free Strawberry Suspension - 60ml/140ml

Save €1.50

Size: 140ml with Measuring Spoon
Price:
Sale price€8.45 EUR Regular price€9.95 EUR

Description

The paracetamol in Calpol SixPlus Suspension is used to relieve pain such as teething pain and toothache, headache, migraine, neuralgia, sore throat and aches and pains that come with colds and flu.

  • Brings down fever (high temperature).
  • Free from sugar and colour free & has a pleasant strawberry flavour.
  • Available in 60ml and 140ml. 
  • Children aged 12-16 years: Two – Three 5ml spoonful’s (large end) up to 4 times a day.
  • Adults and children over 16 years: Two – Four 5ml spoonful’s (Large end) up to 4 times a day.
  • Do not exceed the stated dose.
  • Shake the bottle thoroughly.
  • Keep out of the reach and sight of children.
  • Do not give more than 4 doses in any 24 hour period
  • Leave at least 4 hours between doses
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
  • Do not give to children under the age of 6 years

Contains 250g of Paracetamol per 5 ml

Maltitol Liquid (E956), sorbitol liquid (E420), Glycerol, dispersible cellulose, xanthan gum, polysorbate 80, Methyl (E218) and propyl (E216) parahydroxybenzoate, acesulfame potassium (E950), saccharin sodium and ourified water. Yje flavouring imitation strawberry.

    Customer Reviews

    Based on 3 reviews
    100%
    (3)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    T
    Theresa Dunne

    I'm still waiting on my order and am very disappointed.

    B
    Bridget Brander
    Medicine just when you need it

    Couldn't get calpol any where, kept being told in very short supply then I found onlinepharmacy.ie and arrived in post the next day , so very happy customer and as every mother and grandmother knows Calpol works like a dream

    I
    Inessa

    Excellent

    You may also like

    Recently viewed